Bifurcation and discretization errors in the solution on non-Newtonian flow problems

J. S. Vrentas, J. L. Duda, C. H. Chu

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)377-383
Number of pages7
JournalJournal of Non-Newtonian Fluid Mechanics
Volume21
Issue number3
DOIs
StatePublished - 1986

Fingerprint

Non Newtonian flow
Non-Newtonian Flow
Discretization Error
Viscoelasticity
viscoelasticity
Bifurcation

All Science Journal Classification (ASJC) codes

  • Chemical Engineering(all)
  • Materials Science(all)
  • Condensed Matter Physics
  • Mechanical Engineering
  • Applied Mathematics

Cite this

@article{12d05ed7997e4464a3c180f00072b817,
title = "Bifurcation and discretization errors in the solution on non-Newtonian flow problems",
author = "Vrentas, {J. S.} and Duda, {J. L.} and Chu, {C. H.}",
year = "1986",
month = "1",
day = "1",
doi = "10.1016/0377-0257(86)80047-7",
language = "English (US)",
volume = "21",
pages = "377--383",
journal = "Journal of Non-Newtonian Fluid Mechanics",
issn = "0377-0257",
publisher = "Elsevier",
number = "3",

}

Bifurcation and discretization errors in the solution on non-Newtonian flow problems. / Vrentas, J. S.; Duda, J. L.; Chu, C. H.

In: Journal of Non-Newtonian Fluid Mechanics, Vol. 21, No. 3, 1986, p. 377-383.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Bifurcation and discretization errors in the solution on non-Newtonian flow problems

AU - Vrentas, J. S.

AU - Duda, J. L.

AU - Chu, C. H.

PY - 1986/1/1

Y1 - 1986/1/1

UR - http://www.scopus.com/inward/record.url?scp=0022769378&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0022769378&partnerID=8YFLogxK

U2 - 10.1016/0377-0257(86)80047-7

DO - 10.1016/0377-0257(86)80047-7

M3 - Article

AN - SCOPUS:0022769378

VL - 21

SP - 377

EP - 383

JO - Journal of Non-Newtonian Fluid Mechanics

JF - Journal of Non-Newtonian Fluid Mechanics

SN - 0377-0257

IS - 3

ER -